# SDR 07FDEA01156

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FINDINGS DURING ACCOMPLISHMENT OF EO 6-5710-7-3305 REV C1, SB A300-57-6050 REV 3-AD 2005-23-08 REPAIR PERFORMED BY REAM UP AND BUSHING INSTALLATION IAW EA 6-5710-106435 AND RAS/049856/032/2007 ISS. A
